# SDR CA960812011

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450113
- Condition: Incorrect Assy
- Location: Uniball
- Part time: 11,260 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) SWASHPLATE WAS REPLACED AND TILT FRICTION CHECKED, FOUND TO BE WITHIN LIMITS. AFTER A GROUND RUN THE PILOT COMPLAINED OF THE CYCLIC BEING EXTREMELY HARD TO MOVE WITH HYDRAULICS ON AND ALMOST IMPOSSIBLE WITH HYDRAULIC OFF. INVESTIGATION REVEALED THAT THE SWASHPLATE WAS INCORRECTLY SHIMMED, WITH AN UNEVEN AMOUNT OF SHIMS ON EACH SIDE CAUSING THE SWASHPLATE TO BIND. MANUAL CALLS FOR SHIMS TO BE OF EQUAL THICKNESS ON BOTH SIDES OF UNIBALL.
